Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




164 Publications

2011 | Journal Article | IST-REx-ID: 3781
Fasy, Brittany Terese. “The Difference in Length of Curves in R^n.” Acta Sci. Math. (Szeged), vol. 77, no. 1–2, Szegedi Tudományegyetem, 2011, pp. 359–67.
View
 
2010 | Conference Paper | IST-REx-ID: 3782
Chen, Chao, and Daniel Freedman. “Topology Noise Removal for Curve  and Surface Evolution.” Conference Proceedings MCV 2010, vol. 6533, Springer, 2010, pp. 31–42, doi:10.1007/978-3-642-18421-5_4.
View | DOI
 
2010 | Book Chapter | IST-REx-ID: 3795   OA
Edelsbrunner, Herbert, et al. “The Stability of the Apparent Contour of an Orientable 2-Manifold.” Topological Data Analysis and Visualization: Theory, Algorithms and Applications, Springer, 2010, pp. 27–42, doi:10.1007/978-3-642-15014-2_3.
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3853   OA
Chatterjee, Krishnendu, et al. Mean-Payoff Automaton Expressions. Vol. 6269, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2010, pp. 269–83, doi:10.1007/978-3-642-15375-4_19.
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3848
Bendich, Paul, et al. The Robustness of Level Sets. Vol. 6346, Springer, 2010, pp. 1–10, doi:10.1007/978-3-642-15775-2_1.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed